# SDR SPAA9800027

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK C53-107-01, FRAME SECTION AT BS 887, RBL 65 WHERE IT PASSES THROUGH FLOOR STRUCTURE, WAS FOUND TO HAVE CORROSION BEYOND SRM LIMITS.  DAMAGE WAS REPAIRED PER SRM 51-40-3.
